On chromatic number of finite set-systems

Research output: Contribution to journalArticle

105 Citations (Scopus)
Original languageEnglish
Pages (from-to)59-67
Number of pages9
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume19
Issue number1-2
DOIs
Publication statusPublished - Mar 1968

Fingerprint

Set Systems
Chromatic number
Finite Set

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On chromatic number of finite set-systems. / Lovász, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 19, No. 1-2, 03.1968, p. 59-67.

Research output: Contribution to journalArticle

@article{3b2b46112c4b49cca255fa9e373569cf,
title = "On chromatic number of finite set-systems",
author = "L. Lov{\'a}sz",
year = "1968",
month = "3",
doi = "10.1007/BF01894680",
language = "English",
volume = "19",
pages = "59--67",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On chromatic number of finite set-systems

AU - Lovász, L.

PY - 1968/3

Y1 - 1968/3

UR - http://www.scopus.com/inward/record.url?scp=0002143066&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002143066&partnerID=8YFLogxK

U2 - 10.1007/BF01894680

DO - 10.1007/BF01894680

M3 - Article

AN - SCOPUS:0002143066

VL - 19

SP - 59

EP - 67

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -